# SDR PCAA0210125

- Difficulty date: October 23, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N846EX
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- Aircraft time: 24,448 hours, 26,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 82410162
- Part serial: NA
- Condition: Inoperative
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCE FLIGHT#3836. CREW REPORTED EMERGENCY LIGHTS CAME ON WHEN CYCLED OFF WITH EXTERNAL POWER APPLIED. LIGHTS WORK NORMALLY WITH BATTERY POWER. MAINTENANCE REPLACED THE EMERGENCY LIGHTS CONTROL BOX. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
